Clarityn Allergy Hayfever Relief tablets are an effective remedy for symptoms caused by hayfever and other allergies. With just one tablet a day symptoms such as sneezing, runny nose, coughing, and itchy or watery eyes can be easily controlled. Contains the active ingredient loratadine, which is an anti-histamine and allows the prevention of symptoms caused by allergies.
How To Use
One tablet once daily.
Children 6 years of age and older with a bodyweight greater than 30 kg:
One tablet once daily
Product and ingredients may change. Always check the label before purchasing and using this product.
Always check the label before purchasing and using this product.
Each tablet contains 10mg loratadine.
Excipients with known effect. The quantity of lactose monohydrate in the loratadine 10 mg tablet composition is 71.3 mg.
Only logged in customers who have purchased this product may leave a review.
Proven treatment for muscular aches and pains